Alert archive / Tennessee / River Flood Warnings in 2018

River Flood Warning 183, NWS Atlanta, GA

December 9, 2018Hamilton County, Tennessee; Catoosa County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 9, 2018, 10:46 PM EST for Hamilton County, Tennessee; Catoosa County, Georgia. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Dec 9, 2018, 10:46 PM EST (03:46 UTC)
Expired
Dec 11, 2018, 10:09 AM EST
In force
35 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 11.85 ft at Dec 10, 2018, 6:00 PM EST.

actionminormoderate5101512/1012/1112/12
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

120 
WGUS42 KFFC 100346
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1046 PM EST Sun Dec 9 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.


&&

GAC047-TNC065-101518-
/O.NEW.KFFC.FL.W.0183.181210T0346Z-181210T1518Z/
/WCKG1.1.ER.181210T0300Z.181210T0600Z.181210T0918Z.UU/
1046 PM EST Sun Dec 9 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The West Chickamauga Creek near Fort Oglethorpe.
* From this evening until Monday morning.
* At 1015PM Sunday the stage was 11.0 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.

  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
5 follow-up statements
344 
WGUS82 KFFC 100919
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
419 AM EST Mon Dec 10 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

 
GAC047-TNC065-102318-
/O.EXT.KFFC.FL.W.0183.000000T0000Z-181210T2338Z/
/WCKG1.1.ER.181210T0300Z.181210T1200Z.181210T1738Z.UU/
419 AM EST Mon Dec 10 2018

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until this evening.
* At 315AM Monday the stage was 11.4 feet...and rising slowly.
* Minor flooding is occurring.
* Flood stage is 11.0 feet.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
794 
WGUS82 KFFC 101728
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1228 PM EST Mon Dec 10 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

 
GAC047-TNC065-110728-
/O.EXT.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/
/WCKG1.1.ER.181210T0300Z.181211T0600Z.181213T1200Z.UU/
1228 PM EST Mon Dec 10 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Thursday afternoon.
* At 12 PM Monday the stage was 11.7 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.0 feet by after midnight 
  tomorrow. The river will fall below flood stage Thursday morning.
* At 13.0 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.
* This crest compares to a previous crest of 12.0 feet on Feb 25 2016.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
940 
WGUS82 KFFC 110204
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
904 PM EST Mon Dec 10 2018

...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 


GAC047-TNC065-111603-
/O.CON.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/
/WCKG1.1.ER.181210T0300Z.181211T0600Z.181213T1200Z.UU/
904 PM EST Mon Dec 10 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Thursday afternoon.
* At 8 PM Monday the stage was 11.8 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 11 feet.
* The river will continue rising to near 12.0 feet by after midnight 
  tomorrow. The river will fall below flood stage Thursday morning.
* At 13 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$
292 
WGUS82 KFFC 111013
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
513 AM EST Tue Dec 11 2018

...The Flood Warning continues for the following rivers in Georgia...
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Oostanaula River near Calhoun affecting Gordon County 

  Armuchee Creek near Armuchee affecting Floyd County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 


GAC059-133-219-120012-
/O.CON.KFFC.FL.W.0174.000000T0000Z-181213T0328Z/
/PNFG1.2.ER.181209T1903Z.181212T0000Z.181212T2128Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oconee River near Penfield.
* Until Wednesday evening.
* At 4AM Tuesday the stage was 16.6 feet...and 
  rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 18.7 feet by this evening. 
  The river will fall below flood stage tomorrow afternoon.
* At 18.0 feet...Moderate flooding begins. Ward Road floods and cuts 
  off access to L.C. Curtis and Son Sand and Gravel Company. 
  Irrigation systems also begin to flood and need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-120012-
/O.CON.KFFC.FL.W.0188.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.181210T1734Z.181211T0915Z.000000T0000Z.NR/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 4AM Tuesday the stage was 19.0 feet...and 
  rising.
* Minor flooding is occurring and will continue.
* Flood stage is 18.0 feet.
* At 19.0 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-120012-
/O.CON.KFFC.FL.W.0187.181211T1434Z-000000T0000Z/
/OCNG1.1.ER.181211T1434Z.181213T1800Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oconee River near Oconee.
* From late this morning until further notice.
* At 4AM Tuesday the stage was 16.5 feet...and 
  rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this morning and 
  continue to rise to near 20.0 feet by Thursday early afternoon.
* At 21.0 feet...Moderate flooding begins. The dirt parking lot by 
  the Old Balls Ferry Road boat ramp is under one to three feet of 
  water. The end of Old Balls Ferry Road begins to flood. Flooding 
  continues and spreads further into the woodlands near the river.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC047-TNC065-120012-
/O.CON.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/
/WCKG1.1.ER.181210T0300Z.181211T1200Z.181213T1200Z.UU/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The West Chickamauga Creek near Fort Oglethorpe.
* Until Thursday afternoon.
* At 4AM Tuesday the stage was 11.4 feet...and 
  falling.
* Minor flooding is occurring and will continue.
* Flood stage is 11.0 feet.
* At 13.0 feet...Minor flooding expands further into the woodlands 
  and fields near the creek upstream and downstream from the gage on 
  the Georgia Highway 146 or Cloud Springs Road bridge. Minor 
  flooding of the creek also expands much further downstream as it 
  crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

GAC313-120012-
/O.CON.KFFC.FL.W.0165.000000T0000Z-181212T0718Z/
/CHCG1.1.ER.181209T1138Z.181211T0800Z.181212T0118Z.UU/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late tonight.
* At 4AM Tuesday the stage was 19.0 feet...and 
  rising.
* Minor flooding is occurring and will continue.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 18.0 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-111851-
/O.CON.KFFC.FL.W.0185.000000T0000Z-181211T1851Z/
/TLNG1.1.ER.181211T0445Z.181211T0930Z.181211T1251Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Conasauga River near Tilton.
* Until this afternoon.
* At 4AM Tuesday the stage was 18.2 feet...and 
  steady.
* Minor flooding is occurring. 
* Flood stage is 18.0 feet.
* The river will fall to below flood stage by late this 
  morning.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pastures along the river  upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC129-120012-
/O.CON.KFFC.FL.W.0181.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181209T2357Z.181210T2230Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Tuesday the stage was 21.7 feet...and 
  falling.
* Minor flooding is occurring. 
* Flood stage is 21.0 feet.
* At 21.0 feet...Minor flooding begins of woodlands...fields and 
  pastures upstream and downstream from the gage behind a water 
  treatment plant off Mauldin Road. A boat ramp and portions of a 
  small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-111620-
/O.CON.KFFC.FL.W.0178.000000T0000Z-181211T1620Z/
/ARCG1.1.ER.181209T2040Z.181210T1115Z.181211T1020Z.UU/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until this morning.
* At 4AM Tuesday the stage was 19.5 feet...and 
  falling.
* Minor flooding is occurring. 
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage later this 
  morning.
* At 19.0 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream and
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-120012-
/O.CON.KFFC.FL.W.0176.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181209T1933Z.181211T0445Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Tuesday the stage was 26.5 feet...and 
  steady.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-120012-
/O.CON.KFFC.FL.W.0186.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181209T2322Z.181210T1200Z.000000T0000Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7AM Monday the stage was 573.0 feet...and 
  steady.
* Minor flooding is occurring. 
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
  woodlands...fields and pasture along the river upstream and 
  downstream from the gage behind Plant Hammond. The access road near
  the intakes behind the plant begins to flood. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under 3 feet of water.
 

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$

GAC113-255-120000-
/O.CON.KFFC.FL.W.0184.000000T0000Z-181212T0000Z/
/GRFG1.1.ER.181211T0337Z.181211T1200Z.181211T1800Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until this evening.
* At 4AM Tuesday the stage was 12.1 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.3 feet by this morning. 
  The river will fall below flood stage this afternoon.
* At 13.0 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will begin to flood.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC021-153-169-207-289-120012-
/O.CON.KFFC.FL.W.0179.000000T0000Z-181213T2100Z/
/MACG1.1.ER.181209T2247Z.181211T0730Z.181213T1500Z.NO/
513 AM EST Tue Dec 11 2018

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Thursday afternoon.
* At 3AM Tuesday the stage was 21.6 feet...and 
  rising.
* Minor flooding is occurring and will continue. 
* Flood stage is 18.0 feet.
* The river will continue to fall to below flood stage by late 
  Thursday morning.
* At 21.0 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$
963 
WGUS82 KFFC 111509
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1009 AM EST Tue Dec 11 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and 
  Hamilton Counties

 
GAC047-TNC065-111539-
/O.CAN.KFFC.FL.W.0183.000000T0000Z-181213T1800Z/
/WCKG1.1.ER.181210T0300Z.181211T0045Z.181211T1245Z.UU/
1009 AM EST Tue Dec 11 2018

The Flood Warning is cancelled for
  The West Chickamauga Creek near Fort Oglethorpe.
* This takes effect immediately.
* Until Thursday afternoon.
* At 9 AM Tuesday the stage was 10.8 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the creek upstream and downstream from 
  the gage on the Georgia Highway 146 or Cloud Springs Road bridge. 
  Minor flooding of the creek can also be expected further downstream
  as it crosses the Tennessee border into the south East Ridge area.
  

&&

LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 9, 10:11 PM EST, 35 minutes earlier.

Area forecast discussion, Dec 9, 10:11 PM EST, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1011 PM EST Sun Dec 9 2018

.UPDATE...
Drizzle and light rain showers characterize the current weather
across a large portion of north Georgia this evening with cloudy
skies elsewhere. Temperatures remain in the mid to upper 30s in
most locations with the exception of the higher elevations.

As the upper trough axis moves overhead through tomorrow morning,
expect weak lift to continue to increase light precipitation
across north Georgia. Outside of the Winter Storm Warning/Winter
Weather Advisory area, a shallow warm layer will maintain
primarily drizzle and light rain, though a brief rain/snow mix
would be possible in any heavier bursts of precipitation. No
accumulations would occur as surface temperatures will remain
above freezing.

Within the Winter Storm Warning and Winter Weather Advisory
areas, light snow will be more likely, particularly at the higher
elevations where temperatures will hover around freezing. No
changes to forecast additional snowfall amounts are needed at this
time, and the Warning and Advisory will remain in place given
continued travel complications in these areas.

RW

&&

.PREV DISCUSSION... /Issued 653 PM EST Sun Dec 9 2018/

PREV DISCUSSION... /Issued 212 PM EST Sun Dec 9 2018/

SHORT TERM /Tonight through Monday Night/...
Still some uncertainty with the next short wave that will move
across the CWA tonight and Monday morning. Precipitation is slowly
drying up across Tennessee however all models are indicating
moisture will pool as the system moves across the CWA. Have kept
chance to likely pops across the northern part of the CWA
tonight/early Monday. As for precipitation type, there is enough
cold air moving over the CWA that all precip will either be light
rain and/or light snow with additional accumulations of 1/2 to 1
inch, except 1 to 2 inches above 3000 ft. With roads current wet or
slushy across northeast GA, additional snowfall and refreezing will
create hazardous roads. Will therefore maintain the current Winter
Weather Advisory/Warning configuration plus add Banks and Hall
counties to the Winter Weather Advisory. After this system moves
across the CWA, drier air spreads across the CWA Monday night ending
all precipitation.

17

LONG TERM /Tuesday through Sunday/...
Only tweaks to the long term based on the latest guidance.
Another wet system is in the cards late week into next weekend.

BDL

PREVIOUS DISCUSSION...
Precip finally ends Mon evening as short wave moves out. Med range
guidance in fair agreement up until Thursday with NW flow becoming
WSW in advance of strong, digging short wave plowing down into TX
on Thurs. GFS and EC cutoff this wave into a deep upper low over
the southern plains early Fri with vigorous ascent over GA,
though EC tracks this upper low over south GA and GFS takes it
north. CMC meanwhile keeps wave open but still strong as it also
brings strong vertical motion over GA on Fri. Luckily, even with
southern track of EC, temps will be too warm for any winter
precip. There could be some convection if GFS solution verifies,
though instability so far appears meager. There is some potential
for heavy rainfall with any of these solutions so will need to
watch this closely.

SNELSON

AVIATION...
00Z Update...
IFR conditions will prevail into Monday with periods of LIFR
ceilings possible into Monday morning before lifting toward MVFR
by 20-23z. Periods of light rain and drizzle can be expected
across ATL and AHN area sites with lesser precipitation potential
at CSG/MCN. Light -rasn is possible at AHN, but no accumulation
would occur with surface temps above freezing. While a brief mix
cannot be ruled out at ATL area sites, confidence not high enough
to include in TAF. NE winds at 4-8 kts will lessen further
overnight and shift to the northwest around midnight and persist
light NW through Monday.

//ATL Confidence...00Z Update...
Medium confidence on cigs and precipitation coverage.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          34  42  31  53 /  60  60  30   0
Atlanta         36  43  33  51 /  50  50  20   0
Blairsville     32  41  25  47 /  60  60  20   0
Cartersville    35  42  29  49 /  60  50  20   0
Columbus        38  48  36  55 /  20  20  20   0
Gainesville     34  42  30  50 /  60  60  30   0
Macon           35  46  35  55 /  30  30  20   0
Rome            35  42  28  49 /  60  50  20   0
Peachtree City  35  45  33  53 /  40  40  20   0
Vidalia         38  46  36  56 /  20  20  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon EST Monday for the following
zones: Banks...Fannin...Gilmer...Hall...Pickens.

Winter Storm Warning until noon EST Monday for the following
zones: Dawson...Lumpkin...Towns...Union...White.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Dec 9, 8:58 PM EST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
858 PM EST Sun Dec 9 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
858 PM EST Sun Dec 9 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST MONDAY FOR
PORTIONS OF NORTHEAST GEORGIA...

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST MONDAY FOR
PORTIONS OF NORTH GEORGIA...

A chance of mixed precipitation and light snow will continue into
Monday in northeast Georgia. Refreezing of roads is possible in
these locations. Combined with additional light snow, driving
conditions could become hazardous, especially in higher
elevations and on bridges and overpasses.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

A chance of rain and snow will linger into Monday across far
northeast Georgia. Rain will develop again area wide by Thursday
night and continue into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested, however, spotters are encouraged
to submit any reports of wintry weather and flooding.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 7:25 PM ESTRiver Flood WarningFFCGordon59 hr
Dec 9, 7:42 PM ESTRiver Flood WarningFFCNewton, Rockdale39 hr
Dec 10, 3:05 AM ESTRiver Flood WarningFFCFayette, Spalding40 hr
Dec 10, 3:55 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield39 hr
Dec 10, 12:11 PM ESTRiver Flood WarningFFCFloyd4 days
Dec 10, 12:21 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days
Dec 10, 2:35 PM ESTRiver Flood WarningFFCWashington, Wilkinson58 hr

Nearby

River Flood Warnings in Tennessee, 2018River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.